I rcently stop taking my birth control in october, october 11th was my last day to be exact and it was the last pill of that pack. I was taking Yaz and had been on birth control since I was 14 and now i'm 21. I've had one period since coming off which was november 9-15th. I've kept up with every little detail, from the nights my husband and I have had sex to keeping up with my periods. I havn't had a period since the last one in november. Should I be concerned or is this normal? From reading multiple forums and websites I'm assuming this is normal. I've come off the pill to see if It'd change the way I feel and also my sex life (feel as if birth control and nursing school ruined this). We use protection each time having sex so I dont feel as if I can be pregnant. Suggestions/Comments???
It's not uncommon for a woman's cycle to be a little messed up after going off birth control, especially if it is one that eliminates periods. I would wait another month or so (to see if your body rights itself) before seeing your doctor. Consider yourself lucky. You could have the exact opposite problem. When I went off the pill I had a period that lasted two months. Just when I had decided to go to the doctor it ended and I've been right as rain ever since.